| Model Number |
TLEAD1058-50B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Dyskinesia (2363)
| Date of Event |
01/18/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no relevant nonconformities were found.The device was not returned.
Event or Problem Description
It was reported that the patient experienced limited movement of their left side following the implant procedure.The patient was recovering and regaining movement, however, the physician decided to remove the device.The patient has continued to recover since the device was removed and there have been no reports of further complications regarding this event.